# SDR DALA2020092103119

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,583 hours, 7,927 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT SHOW CLOSED & ARMED UNTIL YOU DISARM, OPEN THEN CLOSE & REARM.  CORRECTIVE ACTION: DOOR 2L WILL NOT SHOW CLOSED & ARMED UNTIL YOU DISARM, OPEN THEN CLOSE & REARM.
